| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
06/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced poor quality visual acuity and glare.The iol was exchanged for another model 1 diopter more company lens.Clinical reason for explant mentioned as halo, glare, lens decentration.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in a.3.A., b.5., b.6., b.7., d.10., h.6., h.11.
Event or Problem Description
Additional information has been requested and received that patient experienced constant hazy, milky, foggy vision.Very poor contrast sensitivity.The patient's issue was resolved with excellent prognosis.